# SDR CALA2016121901097

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 105,100 hours, 12,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B065263
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT WEB CRACK AT STA570 RBL 45. FWD CARGO FLOOR SUPPORT WEB REPAIRED AT STA570 RBL 45 AREA AS PER ECRA 5320-02746 REV -.
